Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dieudonné-Schwartz theorem in inductive limits of metrizable spaces


Author: Jing Hui Qiu
Journal: Proc. Amer. Math. Soc. 92 (1984), 255-257
MSC: Primary 46A05
MathSciNet review: 754714
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Dieudonné-Schwartz Theorem for bounded sets in strict inductive limits does not hold for general inductive limits $ E = {\operatorname{ind}}\lim {{\text{E}}_{\text{n}}}$. It does if each $ \bar E_n^E \subset {E_{m\left( n \right)}}$ and all the $ {E_n}$ are Fréchet spaces. A counterexample shows that this condition is not necessary. When $ E$ is a strict inductive limit of metrizable spaces $ {E_n}$, this condition is equivalent to the condition that each bounded set in $ E$ is contained in some $ {E_n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A05

Retrieve articles in all journals with MSC: 46A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0754714-5
PII: S 0002-9939(1984)0754714-5
Keywords: Locally convex spaces, (strict) inductive limit, bounded set
Article copyright: © Copyright 1984 American Mathematical Society